Translator Disclaimer
December 2019 Log-canonical degenerations of del Pezzo surfaces in Q-Gorenstein families
Yuri Prokhorov
Kyoto J. Math. 59(4): 1041-1073 (December 2019). DOI: 10.1215/21562261-2019-0006

Abstract

We classify del Pezzo surfaces of Picard number 1 with log-canonical singularities admitting Q-Gorenstein smoothings.

Citation

Download Citation

Yuri Prokhorov. "Log-canonical degenerations of del Pezzo surfaces in Q-Gorenstein families." Kyoto J. Math. 59 (4) 1041 - 1073, December 2019. https://doi.org/10.1215/21562261-2019-0006

Information

Received: 18 April 2017; Revised: 11 July 2017; Accepted: 11 July 2017; Published: December 2019
First available in Project Euclid: 10 August 2019

zbMATH: 07194004
MathSciNet: MR4032206
Digital Object Identifier: 10.1215/21562261-2019-0006

Subjects:
Primary: 14J17
Secondary: 14B07 , 14E30

Keywords: del Pezzo surface , log-canonical singularity , smoothing

Rights: Copyright © 2019 Kyoto University

JOURNAL ARTICLE
33 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.59 • No. 4 • December 2019
Back to Top